# SDR SWAA2024091136521

- Difficulty date: September 10, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 59,320 hours, 35,729 cycles
- System (JASC): 2300 · Communications System
- Part: Antenna
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOST COMM ALL RADIOS<[01] R&R REU PER MM 23-51-01;[02] REMOVED AND REPLACED VHF 1 ANTENNA REF AMM 23-12-11 REQUIRED VHF COMMUNICATION SYSTEM TEST
